Show simple item record

dc.contributor.authorLiu, Shibo ( Orcid Icon 0000-0001-8623-9028 )
dc.date.accessioned2020-07-02T21:19:23Z
dc.date.available2020-07-02T21:19:23Z
dc.date.issued2001-10-11
dc.identifier.citationLiu, S. (2001). Existence of solutions to a superlinear p-Laplacian equation. Electronic Journal of Differential Equations, 2001(66), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11943
dc.description.abstractUsing Morse theory, we establish the existence of solutions to the equation -∆pu = f(x,u) with Dirichlet boundary conditions. We assume that ∫0s f(x,t) dt lies between the first two eigenvalues of the p-Laplacian.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectCritical groupen_US
dc.titleExistence of Solutions to a Superlinear p-Laplacian Equationen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record